# SDR IPXA2016022399769

- Difficulty date: February 15, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: F9249010420200
- Condition: Cracked
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, FWD CARGO DOOR CUTOUT UPPER FWD JAM WIRE BUNDLE CLAMP MOUNT BRACKET BENT AND CRACKED.  REMOVED BROKEN WIRE BUNDLE BRACKET AND INSTALLED NEW BRACKET IAW SRM 51-40-21.
